INVESTIGADORES
TOLOZA Julio Hugo
artículos
Título:
The class of n-entire operators
Autor/es:
LUIS O. SILVA; JULIO H. TOLOZA
Revista:
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL
Editorial:
IOP PUBLISHING LTD
Referencias:
Lugar: Londres; Año: 2013 vol. 46 p. 25202 - 25202
ISSN:
1751-8113
Resumen:
We introduce a classification of simple, regular, closed symmetric operators with deficiency indices (1,1) according to a geometric criterion that extends the classical notions of entire operators and entire operators in the generalized sense due to M. G. Krein.  We show that these classes of operators have several distinctive properties, some of them related to the spectra of their canonical selfadjoint extensions.  In particular, we provide necessary and sufficient conditions on the spectra of two canonical selfadjoint extensions of an operator for it to belong to one of our classes. Our discussion is based on some recent results in the theory of de Branges spaces.
rds']